Drugs can cause this. Any new medications added to your regimen recently? Be sure to tell your prescribing physician about this potential side effect.
Lack of vitamins, like B12, can do this. Ask your physician to check your level. Better yet, eat nutritious & balanced meals regularly. Consider the Mediterranean diet, for instance.
Any possibility of infection? Leprosy, perhaps? More commonly, poorly controlled diabetes can cause numbness & tingling after sugars have been too high for too long. I suppose spinal cord damage could do this, too. Any recent frostbite? Seriously!
As you can see, lots of things can cause loss of nerve endings on your toes & balls of your feet. As physicians, we need more clues to help figure out the answer and offer you the appropriate treatment. Good luck!
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.